# SDR COMA0260538

- Difficulty date: September 18, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 17,098 hours, 15,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5284 1 SECTION OF EMERGENCY FLOOR PATH LIGHTING IS INOP.DEFERRED MAINT PER MEL.
